... diagnosed with Crohns about two years ago and have tried pretty much every medication. Most recently I was on Humira. To make this portion of the story short I basicly was kicked out of my GI doctors office until I paid my entire balance with them off. When I first began going there I did not have insurance and ran up quite the bill. So in the middle of the treatment I didn't have a doctor monitoring me. I was receiving the Humira through there program that provided the medication to me in the mail. So even though I didn't have a GI doctor I was still getting the Humira. Well after about 6 months I developed a couple of red blood blisters, and called their office and was told they highly doubted it was a side affect from the Humira and I should continue using it. So I stayed on it and developed a couple more of these blisters and decided to stop taking the Humira. Since I stopped taking it I have not developed any new blisters and the old ones are slowly going away. Its been about six months since I stopped. The main issue is that I have begining to have flair ups again and starting to feel very sick again. The nearest GI doctor is 2 and 1/2 hours from here, which causes multiple problems. I just am looking for any suggestions on what people think I should do. I'm willing to pretty much try anything at this point. It has caused me major energy problems as well as depression issues, and I am in pain every day. Thank you so much for any ideas. Brian
Only thing I can advise you is that please see a GI doctor. AND using prescription medicines such as Humira, without being under the care of a doctor is not a good idea.
All your other symptoms (pain, energy problems) are most likely due to the Crohn's flare ups.
Blint792, welcome to the site. Marvell gave you a lot of information in her answer. You said you didn't have insurance at the time you were first treated. Do you have insurance now? If so, it is very important that you see a gastro doctor for this condition. She gave you a web site for support, http://www.ccfa.org/chapters/. I suggest you contact this support group & see if there may be help for you there. They may have a suggestion or two for you to find a doctor in your area. You can also google gastroenterologists in your area, & call each one & see if you can make payments . A lot of doctors, if they know you have to pay cash for treatment will lower their fee. This is the best suggestion I can give to you. Also, I wonder if the so clled blood blisters could have been part of the disease. Skin sores or ulcers go along with with chrons disease. I wish you the best, & please let us know how you come out on this. Maybe someone else will have an idea or two for you...
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 7 answers
Posted 22 Sep 2013 • 2 answers
Posted 4 Oct 2013 • 1 answer
I started taking humira a month ago, initially I felt great and had the most amazing two weeks of my
Posted 30 Mar 2015 • 2 answers
Posted 14 Feb 2016 • 3 answers